MAUDE Adverse Event Report: COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE

COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE
Catalog Number 93-4400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Micturition Urgency (1871); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Deformity/ Disfigurement (2360); Dysuria (2684); Dyspareunia (4505); Sexual Dysfunction (4510); Urinary Incontinence (4572); Pelvic Pain (4865)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced excision of device.Cystoscopy intraoperative findings: 1.3 x 3 cm exposed suburethral mesh.Pathology report: the specimen consists of a portion of clear medical mesh with adherent vaginal tissue and hemorrhagic tissue measuring 3.5 cm in length and 1.3 cm in diameter.The adherent vaginal tissue and hemorrhagic tissue is removed and measures 2.0 x 1.0 x 0.1 cm in aggregate.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced vaginal odor, recurrent urinary tract infection, husband being able to feel vagina mesh, burning with urination.Occasional urgency urinary incontinence, vaginal bleeding, soreness with exertion and urination, vaginal mesh exposure 3x3 cm underneath urethra, vaginal discharge, repeat vaginal infections and ultimate suburethral mesh revision and cystoscopy.Pathology report noted clear medical mesh with adherent vaginal tissue and hemorrhagic tissue 3.5 x 1.3 cm with final diagnoses of squamous epithelium and granulation tissue including numerous neutrophils and blood clot.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device additionally experienced pelvic pain, dyspareunia and recurrent vaginal infections.It was reported the patient has suffered and continues to suffer with urinary incontinence, physical deformity, and the loss of the ability to perform sexually.As reported to coloplast, though not verified, the patient with this device experienced excision of device.Cystoscopy intraoperative findings: 1.3 x 3 cm exposed suburethral mesh.Pathology report: the specimen consists of a portion of clear medical mesh with adherent vaginal tissue and hemorrhagic tissue measuring 3.5 cm in length and 1.3 cm in diameter.The adherent vaginal tissue and hemorrhagic tissue is removed and measures 2.0 x 1.0 x 0.1 cm in aggregate.
 
Additional Manufacturer Narrative

Brand Name
ARIS TRANSOBTURATOR SYSTEM
Common Device Name
SUTURE/NEEDLE PASSER, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21313732
Report Number2125050-2025-00163
Device Sequence Number8876890
Product Code OTN
UDI-Device Identifier05708932442961
UDI-Public05708932442961
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number93-4400
Device Lot Number7664740_5195512400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date05/07/2025
09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale